# SDR YENA201811030953

- Difficulty date: November 3, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 42,444 hours, 14,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CURRENT (10/2018) C6 CHECK (SAL), CORROSION WAS FOUND ON CENTER WING BOX TOP SKIN UPPER SURFACE BETWEEN FR41-42 & +Y1292. SEE THE REF /1/ EA FOR MORE DETAILS. THE SRM DOES NOT PROVIDE ALLOWABLE DAMAGE LIMITS NOR REPAIR GUIDELINES FOR THE DAMAGE LOCATION. REPORTED THE DAMAGE TO FOR REPAIR DISPOSITION. PROVIDED REF/2/ RDAS TO PERFORM PERMANENT REPAIR PER REF /3/ REPAIR DRAWINGS WHICH CONSISTS OF REMOVING FASTENERS, PERFORM DVI, HFEC AND ROTOTEST INSPECTIONS, CUT OUT THE DAMAGE AREA, INSTALL REPAIR DOUBLER & SHIM, INSTALL FASTENERS AND RESTORE SURFACE FINISH PER SRM. THIS EC A18-886-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAS WITHOUT DEVIATION. EC A18-886-02 ACCOMPLISHED POST REPAIR INSPECTION REQUIRED PER REF /2/ RDAS (DVI PER NTM 51-90-00, THRESHOLD: 3 YEARS, INTERVAL: 3 YEARS); THIS PERMANENT, CATEGORY A REPAIR HAS BEEN APPROVED VIA REF /2/ RDAS AND IS CLASSIFIED AS MAJOR.
